# SDR USAA950728

- Difficulty date: June 7, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N337US
- Make and model: Boeing 737301
- Aircraft serial: 23235
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Corrosion
- Location: Bs 344
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING Q-6 CHECK VISUAL INSPECTION, FOUND CORROSION ON FLOORBEAM 2 INCHES BY 42 INCHES, STA 344 BL 0 TO LBL 42 INCHES.  REMOVED T-CAP SECTION AND REINSTALLED SAME WITH DOUBLER ANGLES AND SPLICE STRAPS.  TR 53-10-03.  CORROSION TASK NR C53-107-02.  CORROSION LEVEL 2.  (W)
